Reverses of Callebaut discrete inequality via some results due to Zhuang

[img]
TJI.pdf (198kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and McAndrew, Alasdair ORCID: 0000-0003-1558-9412 (2017) Reverses of Callebaut discrete inequality via some results due to Zhuang. Turkish Journal of Inequalities, 1 (1). 15 - 25. ISSN 2602-4187

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36640
Official URL http://www.tjinequality.com/articles/01-01-003.pdf
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Zhuang’s inequality; Cauchy-Bunyakovsky-Schwarz inequality; Young’s inequality; Kantorovich’s ratio
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login